Abstract and Applied Analysis

Abstract and Applied Analysis / 2002 / Article

Open Access

Volume 7 |Article ID 382636 | https://doi.org/10.1155/S1085337502203097

V. P. Orlov, "On dynamics of viscoelastic multidimensional medium with variable boundary", Abstract and Applied Analysis, vol. 7, Article ID 382636, 21 pages, 2002. https://doi.org/10.1155/S1085337502203097

On dynamics of viscoelastic multidimensional medium with variable boundary

Received30 Jan 2002


We prove the existence and uniqueness theorems for solutions of an initial-boundary value problem to the system of equations, which describes dynamics of viscoelastic continuous medium with a variable boundary and a memory along the trajectories of particles in classes of summable functions.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.